Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 37217, 9 pages
http://dx.doi.org/10.1155/2007/37217
Research Article

Global Bounds for Cocoercive Variational Inequalities

Department of Mathematics, Guangxi Normal University, Guilin, Guangxi 541004, China

Received 11 May 2007; Revised 3 September 2007; Accepted 14 November 2007

Academic Editor: Vy Khoi Le

Copyright © 2007 Fan Jianghua and Wang Xiaoguo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the strong monotonicity of the perturbed fixed-point map and the normal map associated with cocoercive variational inequalities, we establish two new global bounds measuring the distance between any point and the solution set for cocoercive variational inequalities.